Tokyo Journal of Mathematics

Generalization of Lucas' Theorem for Fermat's Quotient II

Nobuhiro TERAI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 13, Number 2 (1990), 277-287.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270132262

Digital Object Identifier
doi:10.3836/tjm/1270132262

Mathematical Reviews number (MathSciNet)
MR1088232

Zentralblatt MATH identifier
0728.11002

Citation

TERAI, Nobuhiro. Generalization of Lucas' Theorem for Fermat's Quotient II. Tokyo J. Math. 13 (1990), no. 2, 277--287. doi:10.3836/tjm/1270132262. https://projecteuclid.org/euclid.tjm/1270132262


Export citation